Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Infectious Diseases and Medical Microbiology
Volume 17 (2006), Issue 4, Pages 213-215
http://dx.doi.org/10.1155/2006/197384
Paediatric Infectious Disease Note

Pandemic Influenza and Canada's Children

Joanne M Langley

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joanne M Langley, “Pandemic Influenza and Canada's Children,” Canadian Journal of Infectious Diseases and Medical Microbiology, vol. 17, no. 4, pp. 213-215, 2006. doi:10.1155/2006/197384